MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable Lead
Model Number 0292
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead recorded high out of range shock impedance measurements.Current shock impedance measurements were reported in the 130-ohm range, while the alert threshold was programmed at 150 ohms.Technical services (ts) reviewed the data and historical device data review indicated that shock impedance measurements from approximately two years prior were between 85 and 90 ohms.Continued monitoring was recommended.No adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50725375
Report Number2124215-2026-48651
Device Sequence Number10575483
Product Code NVY
UDI-Device Identifier00802526531248
UDI-Public(01)00802526531248(17)160428
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2016
Device Model Number0292
Device Catalogue Number0292
Device Lot Number306988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale